# SDR MWEA030197

- Difficulty date: May 1, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,683 hours, 42,022 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Clip
- Part number: 995766440
- Condition: Misaligned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR ATTACH CLIP DOES NOT LINE UP WITH NEW SKIN REPAIR.  FABRICATED AND INSTALLED NEW CLIP.
